Couldn't find what you looking for?

TRY OUR SEARCH!

I was on lisiprinil a few months ago which made me feel awful, I have now taken myself off of this drug but have been suffering from salt taste on my lips and in my mouth I do not use salt or have it on my food so why does this happen. I would be very grateful for any diagnosis or treatment to cure.

Loading...

Rosalind...I have been having the same problem and no one including my dentist knows what is causing the problem. I have been tasting this since December 9, 2008. It does not happen every day but probably every other day. It started right after I started taking a Magnesium supplement made by the Perrigo Pharmac. Company and it has SLS Sodium Laryl Sulfate in it. I stopped the supplement and have been plagued with this awful taste. It is absolutely driving me nuts. I am not a salt user and this taste does not seem to go away. I was told it might be Burning Mouth Syndrome since I have been through menopause. I wish I knew what to do to figure something out. I did not have the problem today but it seems like every other day it pops out.
Reply

Loading...

Ladies, have you considered visiting an Endocrynologist?
Sometimes an imbalance in hormones will cause a salty taste in the mouth.
Reply

Loading...

My wife has the very same symptoms that you had after using magnesium lotion along with severe menopause symptoms. I would like to know what the solution was?     Thank you for your help.
Reply

Loading...